I have had a lot of meds change in the last few months due to side effects. I am having severe anxiety, panic attacks, irritability, crying spell. I started Prozac 20 mg about 12 days ago. I am having some weird sensation that I have a hard time to describe. I dont know if its dizziness or lightheaded but I dont feel myself. Sometimes nausea, fatigue. I still have to rely on clonazepam more than I like. I'm hoping it will get better. I will talk to my psychiatrist tomorrow.
Prozac - When will this get better need advice please?
Question posted by Mia1221 on 24 Nov 2020
Last updated on 8 December 2020
Those side effects are common. Give the medication at least another week for your body to get adjusted to the dose. 20mg is a low dose, so your symptoms should subside within a couple of weeks. Hang in there and stay strong.
- Prozac uses and safety info
- Prozac prescribing info & package insert (for Health Professionals)
- Side effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.